# SDR AU000456

- Difficulty date: June 1, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 7160 · Engine Air Intake System
- Part: Hose
- Condition: Loose
- Location: Eng Air Intake
- Component: Eng Air Intake, Lyc
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CARBURETOR HEAT SCAT HOSE CLAMP MISSING.
